I often miss a few pills a month. It has never really effected me. Periods still come on time and usually last around 5 days and can get reasonably heavy.
However, this month I missed the last active pill (along with a few more at the begining of the month) and took it the day after (the day that should have been the first day of the placebo pills) and so my period came a day later than usual and lasted only 1 and a half days.
The first day it was very light and didn't even fill up a tampon. The second day I used a pad but it had gone totally by midday. Then a day later it came back again, just a little spotting. It is now a week after it started and I have been getting very mild cramps, like I get around ovulation (which isn't for a week).
Could a light period be a result of missing pills? I know the pill in general can make periods lighter, but this has never been the case for me before and since I have missed some does it still make it light?
Thanks peek. Yes I was aware of missing pills causing pregnancy. I certainly don't feel pregnant and that is why I was wondering if a light period is just a result of the pill and messing up my cycle. Or if not, then I would consider getting a test just to be sure. Thanks for your help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.